Login      Sign Up

Medical Advice on "Terbinafine"



You should not have used Terbinaforce plus cream (combination of Clobetasol propionate, Ofloxacin, Ornidazole and Terbinafine) as it contains Clobetasol which is a steroid. It aggravates fungal infection and does not get it cured. You should take capsule Itraconazole 100 … View thread »

Please provide me with more information. Did a dermatologist diagnose the ringworm? What dose of Sebifin (Terbinafine) did you take? Also, did you get your sugar levels tested? If not, get a fasting and post-prandial sugar level done. It would be best if you could … View thread »

It appears to be a contact dermatitis superadded on the warts. Use Panderm cream (combination of Ornidazole, Clobetasol, Terbinafine and Ofloxacin) on the affected area twice a day for 15 days. Also, put Clingen forte vaginal pessary (combination of Clotrimazole, … View thread »

I have reviewed the attached photographs (attachments removed to protect patient identity). According to me you are having ringworm infection. I would recommend you to take tablet Terbinafine 250 mg once daily and apply Sertaconazole cream on the affected area twice … View thread »

I read your descriptions. If you can send pictures then it will be very helpful to us in management. Since you are having fungal infections from last six months, have you tried anything before Terbinafine? I am asking to rule out any applications of topical steroid … View thread »

I have seen your query. You are on the right medicine for ringworm, but there may be chances that you may have a resistant strain of fungus. So, should not use any steroid containing cream. Now, I suggest tablet Trfy 250 mg (Terbinafine) once daily for 21 days and this … View thread »

With your description it seems that you are having tinea cruris, a kind of fungal infections. You immediately stop Quadriderm (a combination of Betamethasone Valerate, Gentamicin, Tolnaftate and Clioquinol). It is a steroid containing cream. It will hide the lesion rather … View thread »

I have seen the picture (attachment removed to protect patient identity). You are suffering from tinea unguium, which is a fungal disease of the nails. You have to keep your nails hygienic. Keep away from chemical irritants especially, soap and detergents as well as … View thread »

If you are having ringworm infection then you are going on right track. You have applied Betnovate cream (Betamethasone), which is a topical steroid. It usually suppresses or hides your lesion. That is why it gets converted into tinea incognito (fungal infection masked … View thread »

I have gone through the details (attachments removed to protect patient identity) provided by you. You seem to have a fungal infection of skin called tinea cruris. It is commonly called as ringworm. Due to inappropriate treatment it might have spread extensively. You … View thread »

 

 
Do you have a question on Terbinafine? We have experts to help you right away.

Ask a Doctor Online Now!